| Texto completo | |
| Autor(es): |
Grama, Lino
;
Martins, Ricardo M.
;
Patrao, Mauro
;
Seco, Lucas
;
Speranca, Llohann
Número total de Autores: 5
|
| Tipo de documento: | Artigo Científico |
| Fonte: | MONATSHEFTE FUR MATHEMATIK; v. 199, n. 3, p. 28-pg., 2022-09-10. |
| Resumo | |
The Ricci flow was introduced by Hamilton and gained its importance through the years. Of special importance is the limiting behavior of the flow and its symmetry properties. Taking this into account, here we present a characterization for Gromov-Hausdorff limits of homogeneous spaces. In addition, we present a novel normalization for the homogeneous Ricci flow with natural compactness properties. As an application, we present a detailed picture of the homogeneous Ricci flow for three-isotropy-summands flag manifolds: phase portraits, basins of attractions, conjugation classes and collapsing phenomena. Moreover, we achieve a full classification of the possible Gromov-Hausdorff limits of the aforementioned lines of flow. (AU) | |
| Processo FAPESP: | 18/03338-6 - Dinâmica global de sistemas dinâmicos suaves por partes |
| Beneficiário: | Ricardo Miranda Martins |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 21/08031-9 - Campos vetoriais suaves por partes definidos em variedades compactas |
| Beneficiário: | Ricardo Miranda Martins |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 18/13481-0 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos |
| Beneficiário: | Marco Antônio Teixeira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |